# SDR QXEA200500293

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 7,889 hours, 8,409 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Part time: 7,889 hours, 8,409 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT 2343 - THE CHECKLIST WAS COMPLIED WITH WHEN ON APPROACH THE FLAP POWER CAUTION LIGHT ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND ACCOMPLISHED THE FLAP POWER NUISANCE CAUTION LIGHT RESET PROCEDURE.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
